JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Weak and Strong Form of D-Irresolute Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.577-586
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.577
 Title & Authors
Weak and Strong Form of D-Irresolute Functions
Rodrigo, J. Antony Rex; Dass, K.;
  PDF(new window)
 Abstract
In this paper, we introduce two new types of irresolute functions namely completely D-irresolute functions and weakly D-irresolute functions. We obtain their characterizations and their basic properties.
 Keywords
Completely D-irresolute functions;weakly D-irresolute functions;
 Language
English
 Cited by
 References
1.
J. Antony Rex Rodrigo and K. Dass, A new type of generalized closed sets, International Journal of Mathematical Archive, 3(4)(2012), 1517-1523.

2.
S. G. Crossely and S. K. Hildebrand, Semi-topological properties, Fund. Math., 74(1972), 233-254.

3.
K. Dlaska, N. Ergun and M. Ganster, Countable S-closed spaces, Math. Slovaca, 44(1994), 337-348.

4.
E. Ekici, Generalization of perfectly continuous, Regular set-connected and clopen functions, Acta. Math. Hungar., 107(3)(2005), 193-206. crossref(new window)

5.
E. Ekici, Completely p-irresolute function, Analele. Univ. de. West din. Dimisoara, Seria. Math.-Inf., XLII, (2)(2004), 17-25.

6.
E. Ekici, Properties of regular set-connected functions, Kyungpook Math. J., 44(2004), 395-403.

7.
N. Ergun, On nearly paracompact spaces, Intanbul, Univ. Fen, Mec. Ser. A., 45(1980), 65-87.

8.
N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly, 67(1960), 269. crossref(new window)

9.
N. Levine, Semiopen sets, semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41. crossref(new window)

10.
P. E. Long and L. L. Herrington, Basic properties of regularclosed functions, Rend. Circ. Mat. Paiermo, 27(1978), 20-28 crossref(new window)

11.
G. D. Maio, S-closed spaces, S-sets and S-continuous functions, Acad. Sci. Torino, 118(1984), 125-134.

12.
A. S. Mashour, M. E. Abd El- Monsef and S. N. El-Deef, On pre-continuous and weak Pre-continuous mappings, Proc. Math. Phys. Soc. Egypt., 53(1982), 47-53.

13.
M. Mrsevic, On pairwise $R_0$ and $R_1$ bitopological spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 30(78)(1986), 141-148.

14.
M. Sheik John, A study on generalizations of closed sets and continuous maps in topological and bitopological spaces, Ph. D. Thesis, Bharathiar University, Coimbatore (2002).

15.
M. K. Singal, A. R. Singal and A. Mathur, On nearly compact spaces, Boll. UMI, 4(1969), 702-710.

16.
M. H. Stone, Application of the theory, Boolean rings to general topology, Trans Amer. Math. Soc., 41(1937), 375-381. crossref(new window)

17.
T. Thomson, S-closed spaces, Proc. Amer. Math. Soc., 60(1976), 335-338.